# SDR P5CA2017061300189

- Difficulty date: June 8, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 65B6342110
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL PANEL FOUND CRACKED.  THE DOOR SILL PANEL WAS REPLACED IAW SRM 51-10-05 AND SRM 51-40-02.
